# SDR ASAA0380053

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: 593591929
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT WING FLAP FLEX JOINT UPPER PANEL CHAFE STRIPS WORN.  REPLACED RUB STRIP PER SRM 51-10-2 AND 51-10-4.  (M)
